Alert archive / Kentucky / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 1, NWS Jackson, KY

January 13, 2005Montgomery County, Pike County, Kentucky

NWS Jackson, KY issued this severe thunderstorm warning at Jan 13, 2005, 1:32 PM EST for Montgomery County, Pike County, Kentucky. It was in force for 69 days. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jan 13, 2005, 1:32 PM EST (18:32 UTC)
Expired
Mar 23, 2005, 1:00 PM EST
In force
69 days
Issued by
NWS Jackson, KY
Area
Counties, with a storm outline in the text

Counties Montgomery County, KY, Pike County, KY

The radar

The Jackson,KY radar (KJKL), 74 km from the middle of the area, began a volume at 18:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jan 13, 12:25 PM ESTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 6.5 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2005-01-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2005-01-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 581 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1314 m above ground
0-6 km bulk shear
69 kt
0-1 km storm-relative helicity
581 m²/s²
0-3 km storm-relative helicity
575 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KJKL 131833
SVRJKL
KYC173-131930-
/X.NEW.KJKL.SV.W.0001.050113T1832Z-050113T1930Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON KY
132 PM EST THU JAN 13 2005

THE NATIONAL WEATHER SERVICE IN JACKSON KY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  MONTGOMERY COUNTY IN EAST CENTRAL KENTUCKY
  THIS INCLUDES THE CITY OF MOUNT STERLING

* UNTIL 230 PM EST

* AT 131 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DIME SIZE HAIL...
  AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM SIDEVIEW TO 10 MILES SOUTHWEST
  OF LEVEE TO 23 MILES SOUTHWEST OF LEVEE...OR ALONG A LINE EXTENDING
  FROM 7 MILES NORTHWEST OF MOUNT STERLING TO 11 MILES SOUTHEAST OF
  WINCHESTER TO 9 MILES WEST OF IRVINE...AND MOVING NORTHEAST AT 60
  MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  STOOPS...LEVEE...EWINGTON AND MOUNT STERLING BY 140 PM EST
  UPPER SPENCER...HOWARDS MILL...GATEWOODS STATION AND COONS STATION
  BY 145 PM EST
  WALKERS CROSSING AND OGGS STATION BY 150 PM EST

LAT...LON 3815 8398 3816 8396 3813 8388 3801 8376
      3799 8379 3792 8378 3792 8379 3791 8388
      3794 8398 3810 8408 3813 8407 3818 8399

$$

RAY
2 follow-up statements
000 
WUUS53 KJKL 231730
SVRJKL
KYC195-231800-
/O.NEW.KJKL.SV.W.0001.050323T1730Z-050323T1800Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON KY
1230 PM EST WED MAR 23 2005

THE NATIONAL WEATHER SERVICE IN JACKSON KY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN PIKE COUNTY IN SOUTHEAST KENTUCKY

* UNTIL 100 PM EST

* AT 1227 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL.  THIS
  STORM WAS LOCATED NEAR META...OR ABOUT 7 MILES NORTHEAST OF
  PIKEVILLE...AND MOVING NORTHEAST AT 40 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  SIDNEY...CANADA...VARNEY AND HEISEY BY 1235 PM EST
  FOREST HILLS...BELFRY...TURKEY CREEK AND HUDDY BY 1240 PM EST
  AFLEX AND HARDY BY 1245 PM EST

LAT...LON 3759 8259 3744 8246 3763 8205 3782 8221

$$
PIEPER
000 
WWUS53 KJKL 231752
SVSJKL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
1251 PM EST WED MAR 23 2005

KYC195-231800-
/O.CON.KJKL.SV.W.0001.000000T0000Z-050323T1800Z/
PIKE KY-
1251 PM EST WED MAR 23 2005

...A SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE AT 100 PM 
EST FOR NORTHERN PIKE COUNTY...

AT 1247 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL. 
THIS STORM WAS LOCATED NEAR AFLEX...OR ABOUT NEAR 
WILLIAMSON...MOVING NORTHEAST AT 40 MPH...AND WILL EXIT THE COUNTY 
BY 1 PM THIS AFTERNOON.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  SIDNEY...CANADA...HEISEY AND CONDER BY 1235 PM EST
  FOREST HILLS...TURKEY CREEK...BELFRY AND HUDDY BY 1240 PM EST
  AFLEX AND BUSKIRK BY 1245 PM EST

LAT...LON 3759 8259 3744 8246 3763 8205 3782 8221

$$
PIEPER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 13, 5:45 AM EST, 7 hours 47 minutes earlier.

Area forecast discussion, Jan 13, 5:45 AM EST, 7 hours 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON KY
545 AM EST THU JAN 13 2005

.DISCUSSION...

COLD FRONT STRETCHED FROM FROM NORTHERN MIX DOWN THROUGH SOUTHERN
IL AND EASTERN TX IS MAKING SLOW PROGRESS TOWARDS US. MODELS
CONTINUE TO SLOW THIS PROGRESSION AND HAVE ADJUSTED TIMING SOMEWHAT
IN THE GRIDS...HOWEVER FEEL MOST WILL STILL SEE RAINFALL BY THE VERY
END OF TODAY PERIOD. GOOD SMOKIES FETCH HAS DRIED OUT THE LOW LEVELS
CONSIDERABLY IN THE EASTERN HALF OF THE CWA. STRONG LOW LEVEL JET
WILL CONTINUE TO DEVELOP THIS AFTERNOON. HAVE LEFT GUSTS UP TO 40
MPH...BUT STILL FEEL THAT CLOUDS WILL IMPEDE THE FULL POTENTIAL MIX
DOWN...SO HAVE NOT ISSUED A WIND ADVISORY.

TEMPERATURES ARE STARTING OUT GENERALLY 2 TO 5 DEGREES WARMER THAN
YESTERDAY. DESPITE MORE CLOUDS TODAY...WITH AFOREMENTIONED LOW LEVEL
DRY AIR IN PLACE...READINGS SHOULD HAVE AN EASIER TIME RISING TODAY.
ANOTHER RECORD WILL PROBABLY BE SET AT JKL...WITH LOZ PROBABLY
STAYING JUST UNDER WITH THICKER CLOUDS REACHING THEM SOONER.

HAVE CONTINUED WITH THE FLOOD WATCH FOR CURRENT COUNTIES...ALTHOUGH
HAVE NOT EXPANDED IT ANY FURTHER NORTH AS FFG VALUES INCREASE NORTH
OF THE MOUNTAIN PARKWAY AND QPF STILL LOOKS TO BE IN THE 1-1.5 INCH
RANGE WITH ISOLATED AMOUNTS UP TO 2 INCHES. HAVE ALSO BEGUN THE
EFFECTIVE TIME OF THE WATCH LATER THAN PREVIOUSLY MENTIONED AS
HEAVIEST RAIN WONT BE OCCURRING UNTIL LATER THIS AFTERNOON AND INTO
THIS EVENING.

SEVERE THREAT CONTINUES TO LOOK LOW AS BEST WIND PROFILE IN THE BL
WILL LIKELY EXIT THE AREA BY THE TIME THE FRONT DRAWS NEAR. WILL
CONTINUE WITH SLIGHT CHANCE OF T-STORMS...BUT BIGGEST THREAT FROM
THESE WILL BE THE EMBEDDED HEAVY RAINFALL.

PRECIP STILL LOOKS TO EXIT BY 12Z FRIDAY AS EJECTING S/W TROUGH
ESCORTS MUCH COLDER AND DRIER AIR INTO THE AREA FOR THE WEEKEND. MAV
MOS HAS COME IN COLDER FOR FRIDAY NIGHT THROUGH SUNDAY...WHILE MET
CONTINUES TO WARM. GFS HAS GONE AGAINST ITS MODIFYING TREND IT HAS
HAD IN THE PAST SEVERAL RUNS. DESPITE COOLER 850 MB TEMPS NOW
ADVERTISED BY THE GFS...STILL THINK MOS SFC TEMPS ARE STILL TOO
COOL. HAVE THEREFORE LEFT A PERSISTENT FORECAST GOING AND MADE VERY
LITTLE CHANGES TO THE PACKAGE BEYOND FRIDAY MORNING.

&&

.PREV DISCUSSION...

1050 PM EST WED JAN 12 2005

STRONG COLD FNT MAKING PROGRESS WITH THE NRN END ACROSS NRN IL AND
THE SRN END APPROACHING THE MS RVR. TSRA WITH EMBEDDED BOW ECHOES
ALONG THE LENGTH OF THE FNT. SEVERAL SPC SVR TSRA WATCHES IN
PROGRESS. 85H HAS A 50KT+ JET DRAWING COPIOUS MOISTURE FROM THE
GULF. TEMPS AT 10 PM WERE STILL IN THE LOWER 60S WITH DWPTS IN THE
UPPER 40S. HOWEVER... LOWER 50 DWPTS WERE JUST WEST OF I-75 AND
ADVECTING TO THE EAST. DO NOT EXPECT MUCH DROP IN TEMPS AS THE
WARM/MOIST AIR CONTINUES TO PRESS TOE CWFA. CONCERNS WITH THE HEAVY
RAINS OF LAST MON HAVING SATURATED OUR SRN COUNTIES AND NEW FNT WITH
ACCOMPANING HEAVY RAIN...HAVE ISSUED FLOOD WATCH FOR AREA SOUTH OF
THE MTN PARKWAY...ALSO IDENTIFIED BY HPC EXCESSIVE RAINFALL.

UPDATE FOR FLOOD WATCH BUT REST OF FCST ON TRACK WITH NO UPDATES
NEEDED.

&&

450 PM EST WED JAN 12 2005

21Z SFC ANALYSIS HAD LOW PRESSURE OVER THE TX PANHANDLE WITH A
STATIONARY FRONT NE INTO IL AND THEN A WARM FRONT EXTENDING EAST
ACROSS THE SOUTHERN GREAT LAKES AND INTO THE MID ATLANTIC.
ALOFT...THE UPPER TROUGH WAS PUSHING OUT OF THE SOUTHERN ROCKIES AND
INTO THE SOUTHERN PLAINS LATE THIS AFTERNOON. RIDGING REMAINED IN
PLACE OVER THE SOUTHEASTERN US AND WESTERN ATLANTIC.

TONIGHT...THE REGION REMAINS IN THE WARM SECTOR. MUCH OF THE CLOUDS
ARE HIGH AND CONSIDERING THAT A RIDGE/VALLEY SPLIT DEVELOPED LAST
NIGHT...FEEL THAT SHELTERED VALLEYS WILL AGAIN DECOUPLE OVERNIGHT.
THE COLDEST READINGS SHOULD BE IN THE EASTERN VALLEYS WHERE DEWPOINT
CURRENTLY ARE THE LOWEST. WITH NO UPPER LEVEL FORCING TO SPEAK
OF...WENT WITH A DRY FORECAST OVERNIGHT.

ON THURSDAY/THURSDAY NIGHT...THE FRONT WILL APPROACH AND THEN CROSS
MUCH OF THE REGION DURING THE DAY...REACHING THE WESTERN COUNTIES
BETWEEN 18 AND 20Z AND REACHING EASTERN PIKE CO AROUND 0Z FRI. THE
12Z ETA WAS SLOWER THAN THE GFS AND WENT WITH TIMING BETWEEN THE TWO
WHICH WAS ALSO THE ISC CONSENSUS. UPPER DIVERGENCE COMBINED WITH
CONVERGENCE ALONG THE FRONT AND HIGH PWS (1-1.25) THANKS TO STRONG
LLJ SHOULD LEAD TO A FEW HRS OF HEAVIER SHOWERS AND ISOLATED
THUNDERSTORMS ALONG AND JUST BEHIND THE FRONT. FFG VALUES ARE AROUND
1 OR SLIGHTLY BELOW OVER THE SOUTHERN COUNTIES OF THE CUMBERLAND
BASIN SO THEY WOULD BE MOST PRONE TO ANY ISOLATED FLASH FLOODING.
AFTER A DRY DAY TODAY THEY WILL HAVE HAD SOME TIME TO RECOVER. WILL
CONTINUE TO MENTION POTENTIAL IN HWO...BUT CONFIDENCE IS NOT HIGH
ENOUGH ATTM FOR AN FFA. LATER SHIFTS MAY NEED TO RECONSIDER THIS
WITH ADDITIONAL DATA. PRESSURE GRADIENT WILL BE STRONG AHEAD OF THE
FRONT AND OPTED TO INCREASE WIND SPEEDS A LITTLE ABOVE MOS GUIDANCE.
THE HIGHER MOMENTUM SHOULD MIX DOWN FROM ALOFT AS WELL AND ADD TO
SUSTAINED SPEEDS AND PRODUCE SOME STRONGER GUSTS. MODEL SOUNDINGS
SHOW MORE UNIDIRECTIONAL FLOW FROM LATE MORNING THROUGH THE
AFTERNOON SO THIS IS WHEN GUSTS SHOULD BE STRONGEST. GUSTS SHOULD
STAY BELOW WIND ADVISORY CRITERIA THOUGH...BUT THIS WILL ALSO NEED
TO BE MONITORED. ADDED WIND GUSTS TO HWO. HIGHS WILL AGAIN APPROACH
RECORD VALUES AND THE RECORD AT JKL WILL LIKELY BE BROKEN. BY THE
TIME THE COOLER AIR WORKS IN ON THU EVENING AND OVERNIGHT... THE
MOISTURE WILL BE TOO SHALLOW FOR ANY WINTRY PRECIP...BUT TEMPS WILL
RESEMBLE READINGS MORE TYPICAL OF JANUARY. WENT WITH LOWS ON THU
NIGHT BETWEEN THE COOLER MAV AND WARMER MET NUMBERS.

FRI THROUGH SAT...GENERALLY WEAK CAA CONTINUES THROUGH THE DAY WITH
LEFTOVER LOW CLOUDS DECREASING THROUGH THE DAY...WITH HIGH PRESSURE
RIDGING TOWARD THE REGION. CURRENT SKY COVER FORECAST MAY BE A
LITTLE OPTIMISTIC FOR LATE THU NIGHT/FRI AM AS NNE FLOW TENDS TO
HOLD IN LOW CLOUDS. TEMPS SHOULD DROP BELOW THE FREEZING MARK FOR
THE FIRST TIME THIS MONTH ON FRI NIGHT. UPPED TEMPS A LITTLE THROUGH
THE PERIOD AS MODELS HAVE TRENDED TO HOLD THE COLDER AIR N OF THE
REGION.

EXTENDED (SUN-WED): LITTLE CHANGE IN EXTENDED FROM PREVIOUS RUN.
BEGINNING OF PERIOD GFS AND ECMWF BOTH IN REASONABLE AGREEMENT WITH
POSITION OF 5H TROF AXIS OVR EASTERN THIRD OF STATES...THOUGH LOWER
HEIGHTS DEPICTED ON ECMWF OVER EASTERN KENTUCKY ON SUNDAY. 5H
PATTERN FLATTENS FOR BRIEF PERIOD DURING DAY ON SUNDAY...THEN
AMPLIFYS AGAIN BEGINNING OF WEEK AS SERIES OF SHORTWAVES PROPOGATE
THROUGH THE BASE OF THE TROF. MEAN TROF POSITION VARIES LITTLE FROM
MONDAY THROUGH WEDNESDAY...REMAINING ANCHORED OVER THE EASTERN
STATES. GFS ENSEMBLES SHOW LITTLE SPREAD IN MEMBERS THROUGH
19/00Z...WHEN TROF AXIS FINALLY PUSHES OFF ATL COASTLINE. THIS
PATTERN...THOUGH DRY FOR US...WILL MEAN CONSIDERABLY COLDER
TEMPERATURES THAN THOSE OF THE PAST WEEK. MEX GUIDANCE DROPS
OVERNIGHT LOWS MONDAY AND TUESDAY NEAR 20...WHICH IS A FEW DEGREES
COLDER THEN 11/00Z RUN. COLD NORTHWEST FETCH AND AMPLE OPPORTUNITY
FOR RADIATIONAL COOLING SUGGEST VALUES ARE NOT UNREASONABLE.

NO MAJOR MODIFICATIONS MADE TO FORECAST PACKAGE. TWEAKED WINDS AND
SKY COVER...AND MADE ONLY MINOR ADJUSTMENTS TO MAX AND MIN TEMPS.

&&

1052 AM EST WED JAN 12 2005

INCREASING FLOW ACROSS THE HIGHER TERRAIN OF THE SMOKIES COMBINED
WITH SOLAR INSOLATION HAS ALLOWED THE LOW CLOUDS TO BEGIN BREAKING
UP SOMEWHAT ACROSS THE REGION. THIS IS EVIDENT IN RECENT SAT
IMAGERY. THE WARM FRONT IS WELL NORTH OF THE REGION EXTENDING FROM
NE OK THROUGH CENTRAL IL AND THEN EAST ALONG THE I 80 CORRIDOR AND
THEN SE INTO THE MID ATLANTIC IN COLD AIR DAMMING PATTERN THERE.

WITH THE REGION REMAINING IN WARM SECTOR AND SW/V RIDING WITH VORT
MIN WORKING ACROSS THE REGION THIS AFTERNOON...SEE LITTLE CHANCE FOR
PRECIP...ESPECIALLY OVER THE MORE DOWNSLOPE FAVORED COUNTIES S OF I
64 AND EAST OF I 75. HAVE REMOVED POPS IN ALL BUT THE NW AND WESTERN
COUNTIES. TEMPS STILL LOOK ON TRACK...SO JUST A MINOR UPDATE FOR
POPS AND SKY TODAY. ADJUSTED SKY GRIDS DOWN FOR LATE THIS MORNING
THROUGH EARLY THIS AFTERNOON BASED ON RECENT TRENDS. THE NEAR TERM
LOOKS IN GOOD SHAPE OVERALL.

&&

.JKL WATCHES/WARNINGS/ADVISORIES...FLOOD WATCH FOR
KYZ058-068-069-079-080-083-084>087-088-111>118 FROM 4 PM
THURSDAY THROUGH 4 AM FRIDAY.

&&

GEOGERIAN
Hazardous weather outlook, Jan 13, 5:48 AM EST, 7 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON KY
548 AM EST THU JAN 13 2005

KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-141200-
BATH-BELL-BREATHITT-CLAY-ELLIOTT-ESTILL-FLEMING-FLOYD-HARLAN-JACKSON-
JOHNSON-KNOTT-KNOX-LAUREL-LEE-LESLIE-LETCHER-MAGOFFIN-MARTIN-
MCCREARY-MENIFEE-MONTGOMERY-MORGAN-OWSLEY-PERRY-PIKE-POWELL-PULASKI-
ROCKCASTLE-ROWAN-WAYNE-WHITLEY-WOLFE-
INCLUDING THE CITIES OF...BARBOURVILLE...BEATTYVILLE...BOONEVILLE...
CAMPTON...FLEMINGSBURG...FRENCHBURG...HARLAN...HAZARD...HINDMAN...
HYDEN...INEZ...IRVINE...JACKSON...LONDON...MANCHESTER...MCKEE...
MIDDLESBORO...MONTICELLO...MOREHEAD...MOUNT STERLING...
MOUNT VERNON...OWINGSVILLE...PAINTSVILLE...PIKEVILLE...PINEVILLE...
PRESTONSBURG...SALYERSVILLE...SANDY HOOK...SOMERSET...STANTON...
WEST LIBERTY...WHITESBURG...WHITLEY CITY AND WILLIAMSBURG
548 AM EST THU JAN 13 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN KENTUCKY.

.DAY ONE...TODAY AND TONIGHT.

FLASH FLOODING WILL BE POSSIBLE LATER THIS AFTERNOON AND INTO THIS
EVENING...WITH A HIGHER RISK IN AREAS SOUTH OF THE MOUNTAIN PARKWAY.
SEE THE PRODUCT SDFFFAJKL FOR FURTHER DETAILS.

ADDITIONALLY...SIGNIFICANT RISES WILL BE POSSIBLE ON PORTIONS OF THE
CUMBERLAND AND KENTUCKY RIVER BASINS LATER TONIGHT INTO FRIDAY AS
RUNOFF MAKES IT TO LARGER WATERWAYS.

THERE IS ALSO A SLIGHT CHANCE OF THUNDERSTORMS DURING THE AFTERNOON
AND EVENING HOURS TODAY AS A COLD FRONT CROSSES THE REGION. IN
ADDITION...AHEAD OF THE COLD FRONT...WINDS WILL GUST TO
BETWEEN 35 AND 40 MPH FROM LATE THIS MORNING THROUGH MID
AFTERNOON ON THURSDAY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO CALL IN ANY HEAVY RAINFALL AMOUNTS
TODAY.

GEOGERIAN

Nearby

Severe Thunderstorm Warnings in Kentucky, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.